Have you experienced weight gain on Tresiba? I was on Lantus for years, with no problem. On Tresiba for 6 weeks or so. Don’t own a scale but clothes are tighter and I don’t like how I look. Tresiba dose is 4.5; Lantus was 13. Use an injection device, so like that Tresiba (unlike Toujeo) is in a vial.
And… do not feel lows. That’s never happened in all the years of being T1D. I like the mostly flat blood sugars, but dangerous that don’t feel them. Always did before. Thankful that G6 catches them. Anyone else have this concern?
A couple of years ago, I too switched from Lantus to Tresiba. It caused no weight gain for me. I haven’t been able to always feel lows for years.
No weight gain after two years of Tresiba. It is a consideration and goes hand in hand with the individual and body responses.
I didn’t experience any weight gain on Tresiba. I actually got two patches of considerable fat loss where I was injecting it - to this day I’m missing all of the fat in those areas (both around 3” diameter). My endo let me know she has never heard of that happen so who knows if it was really the Tresiba or just a coincidence. I also met with a plastic surgeon to see if I could have the spots filled, and he said he had only ever seen that with people injecting anabolic steroids. Needless to say my 120 pound spaghetti armed self was not injecting steroids.